# SDR CALA2009080700440

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 40,827 hours, 21,831 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Part number: 9691781
- Condition: Broken
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR - PLEASE CHECK - IN-FLIGHT SOUNDS AS SEAL MISSING.  FOUND RIGHT NLG DOOR ACTUATOR BRACKET CRACKED.  REMOVED AND REPLACED DOOR OPERATOR BRACKET PER THE 737 CMM 32-21-38.  NLG DOOR ADJ CHECKS GOOD PER THE 737-300/500 AMM 32-33-61.
